C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 HF TLS 5F BASIC TRAY TL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
9395118Q |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redn4206 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported when flushing picc, 2 out of 3 lumens leaking and hole noted near the hub.Picc removed.No other information was provided.